# SDR AWXA200501397

- Difficulty date: November 8, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Part serial: UNK
- Condition: Corroded
- Location: Fr 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOOR STRUCTURE AT FR 67+17" AND BL -Y1292.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM AT FR 67+17" AND BL -Y1292 IAW AIRBUS SRM 51-42-11.
